Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from androgenic alopecia. On Tugain Lotion, Finax. Side effects?

I am 23 year old male suffering from androgenic alopecia . The doctor has advised me the following medicines - 1) Tugain Lotion 10% - 60 days 2) Finax 1mg tab - 60 days 3) Pretihair tab - 60 days I have read that finasteride has many side effects like erectile dysfunction , low libido , low sperm count , gynecomastia , etc. Is Finax going to be really harmful for me? Also I am assuming that Tugain is Minoxidil. I have read that minoxidil may cause rashes , dark circles , scaly skin etc. Is it true? Thank You!
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Yoshi,
Welcome to HCM.
I am happy to answer your query, yes there are side effects to medications and androgenic alopecia needs to be managed with the above combinations, also note that all the side effects mentioned are not affected in a single individual , they vary in each person. As these are in low concentrations and for a short period, you could take as prescribed and follow-up with your clinician if any of these side effects occurs, so that it is well monitorred. Hope I have answered your question, it will be a pleasure to respond to any further queries. Thanks
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor